Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Can’t stabilize on dose


[Ho...]

Recommended Posts

I’ve tried stabilizing on .125 of K for the last 2 weeks and it seems as though my symptoms are worsening. I’m suppose to restart my taper on Oct. 1st but I’m scared it will just get worse. Any advice? I have to work. Plus I’m a mom with 2 kids at home doing homeschool. This is a total nightmare
Link to comment
Share on other sites

It would be really helpful if you could fill out your signature so we know your history of usage. Depending on how fast you’re going it may take longer to stabilize. There are no hard and fast rules when it comes to benzo withdrawal and tapering.
Link to comment
Share on other sites

I agree with kitsune, it would be helpful to see your taper history, here are the instructions.  Add your history/signature 

 

What was your previous dose, how large was your reduction?  As for reducing again on October 1st, the best tapers are symptom driven, not timelines.

Link to comment
Share on other sites

Thanks for that Holly hock.  :thumbsup:

 

It looks like your rapid taper schedule has caught up to you, I'm sorry.  My suggestion would be to hold a few more days if you can but if you can't then you'll probably need to go back up in dose to try to stabilize.  I know you don't want to do that but what good is a taper if you're not functional?  The purpose of a taper is to hopefully be able to live your life while getting rid of the drug, the taper should minimize symptoms, it's our only tool of somewhat controlling the process.  Once you're off the drug, you'll be at the mercy of your symptoms because there is more healing to be done so you might as well do what you can when you can.

 

What do you think?

 

P.S.  I just wanted to add that I see you were prescribed Klonopin for minor anxiety and insomnia and I'm heartbroken you have to suffer something 100 times worse than that now.  :(

 

 

 

 

Link to comment
Share on other sites

My advice is to hold and stabilize.  You will feel better if you give yourself some time. I only cut my dose once a month because of side effects and right now I'm on a two month hold. They are life saving for me. I feel like a new person once I stabilize and give myself time to feel better. Then, once I'm feeling strong, I cut the next dose.
Link to comment
Share on other sites

One more comment,  based on your signature,  it looks like your cuts caught up with you. That is a common thing. They seem to be cumulative in that way. Definitely hold awhile to stabilize a little.  😊
Link to comment
Share on other sites

×
×
  • Create New...